# SDR I7W2001F00000

- Difficulty date: June 19, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N787C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC550
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT OBSERVED OIL AND EGT FLUCTUATIONS AND A LOW OIL PRESSURE LIGHT.  DID A PRECAUTIONARY ENGINE SHUTDOWN WITHOUT FURTHER PROBLEMS.  MECHANIC FOUND NO CAUSE, DID SOME TROUBLESHOOTING AND AN INSPECTION.  FOUND SMALL OIL LEAK FROM PROP SEAL BUT LEAK WAS WITHIN NORMAL LIMITS.  GROUND RUN ENGINE WITHOUT DUPLICATING THE INDICATION PROBLEM, SO THEY RELEASED IT TO SERVICE.
